# SDR SWAA2018121027424

- Difficulty date: December 7, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 51,802 hours, 25,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 65545820A
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE PULLED OFF.  ATTACHED HANDLE PER AMM.
